Alert archive / Kansas / Flash Flood Warnings in 2024
Flash Flood Warning 13, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Sep 16, 2024, 9:16 PM CDT for Gove County, Kansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2024, 9:16 PM CDT (02:16 UTC)
- Expired
- Sep 17, 2024, 1:47 AM CDT
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Gove County, KS
The radar
The Goodland radar (KGLD), 133 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 10:31 PM CDT | FLASH FLOOD | 12 Sse Quinter, KS | Reported via social media. 2ft of water reported over the bridge crossing Hackberry Creek. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1085 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
511
WGUS53 KGLD 170216
FFWGLD
KSC063-170815-
/O.NEW.KGLD.FF.W.0013.240917T0216Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
916 PM CDT Mon Sep 16 2024
The National Weather Service in Goodland has issued a
* Flash Flood Warning for...
East Central Gove County in west central Kansas...
* Until 315 AM CDT.
* At 916 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Quinter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3889 10039 3906 10023 3904 10018 3904 10015
3883 10015
FLASH FLOOD...RADAR INDICATED
$$
Sipprell4 follow-up statements
370
WGUS73 KGLD 170324
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
1024 PM CDT Mon Sep 16 2024
KSC063-170815-
/O.CON.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
1024 PM CDT Mon Sep 16 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT TUESDAY
FOR EAST CENTRAL GOVE COUNTY...
At 1024 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flooding impacts will continue, but no additional
rainfall is expected. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Quinter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3889 10039 3906 10023 3904 10018 3904 10015
3883 10015
FLASH FLOOD...RADAR INDICATED
$$
KMK112
WGUS73 KGLD 170415
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
1115 PM CDT Mon Sep 16 2024
KSC063-170815-
/O.CON.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
1115 PM CDT Mon Sep 16 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT TUESDAY
FOR EAST CENTRAL GOVE COUNTY...
At 1115 PM CDT, the public reported four feet of water on the road
near County Road O and the Gove-Trego Line. Between 1 and 3 inches
of rain have fallen. Flooding impacts will continue, but no
additional rainfall is expected. Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Quinter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3889 10039 3906 10023 3904 10018 3904 10015
3883 10015
FLASH FLOOD...OBSERVED
$$
KMK703
WGUS73 KGLD 170634
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
134 AM CDT Tue Sep 17 2024
KSC063-170815-
/O.CON.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
134 AM CDT Tue Sep 17 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS
MORNING FOR EAST CENTRAL GOVE COUNTY...
At 134 AM CDT, While additional rainfall is not expected, flooding
associated with heavy rainfall Monday evening persists across the
warning area early this morning.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of East Central Gove County
The public reported 4 feet of water over County Road 82 near the
Trego County line at 1030 PM CDT Monday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3897 10015 3896 10015 3889 10015 3886 10015
3885 10018 3885 10022 3887 10025 3890 10025
3892 10024 3896 10019
FLASH FLOOD...OBSERVED
$$
Vincent372
WGUS73 KGLD 170647
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
147 AM CDT Tue Sep 17 2024
KSC063-170657-
/O.CAN.KGLD.FF.W.0013.000000T0000Z-240917T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gove KS-
147 AM CDT Tue Sep 17 2024
...FLASH FLOOD WARNING FOR EAST CENTRAL GOVE COUNTY HAS BEEN
REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3885 10022 3887 10025 3890 10025 3892 10024
3896 10019 3897 10015 3889 10015 3886 10015
3885 10018
$$
VincentWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 6:42 PM CDT, 2 hours 34 minutes earlier. Its key messages:
- Very warm and windy Tuesday with southerly winds gusting gusts 35 to 50 mph.
- Slight Risk of severe thunderstorms for parts of the area Tuesday. Beneficial rainfall Tuesday night.
- Next good chance for rainfall Friday night through Saturday night.
Area forecast discussion, Sep 16, 6:42 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Goodland KS 542 PM MDT Mon Sep 16 2024 .KEY MESSAGES... - Very warm and windy Tuesday with southerly winds gusting gusts 35 to 50 mph. - Slight Risk of severe thunderstorms for parts of the area Tuesday. Beneficial rainfall Tuesday night. - Next good chance for rainfall Friday night through Saturday night. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 205 PM MDT Mon Sep 16 2024 Tonight...isolated to scattered showers and thunderstorms (20%-30%) will move across the area from the southwest through about midnight with the better chance generally south of a line from Flagler to Trenton. The primary hazards will be gusty outflow winds which may produce some blowing dust through about 01z to 02z. Low temperatures are forecast to be in the middle 50s to upper 60s. Tuesday-Tuesday night...a closed upper level low over Nevada in the morning is forecast to become negatively tilted as it lifts into Idaho by the end of the day, continuing northeast into eastern Montana by 12z Wednesday. A strong surface pressure gradient will result in southerly winds gusting in the 35 to 50 mph range during the day, decreasing slowly overnight. A more significant weather system ejects from the parent upper level low, reaching far eastern Colorado around 18z, continuing slowly east through all but Norton/Graham counties during the afternoon. Overnight, this system continues moving east with drier air moving in behind. Rainfall chances are currently forecast to be in the 20%- 50% range during the day, 50%-70% range overnight. High temperatures remain above normal in the upper 80s to lower 90s with low temperatures in the upper 40s to middle 60s. Wednesday-Wednesday night...the forecast area remains under southwest flow aloft, in between low pressure systems over Montana and southwest California and ridging to our east. Drier air moves into the area from the west, shutting down any chances for rainfall. High temperatures will be in the middle 80s to lower 90s with low temperatures in the lower 50s to middle 60s. Thursday-Thursday night...the forecast area remains under southwest flow aloft, in between an upper level trough west of the Continental Divide and high pressure over Texas. A lack of moisture will prevent any shower or thunderstorm chances. High temperatures remain above normal in the middle 80s to lower 90s with low temperatures in the lower 50s to middle 60s. && .LONG TERM /FRIDAY THROUGH MONDAY/... Issued at 200 PM MDT Mon Sep 16 2024 Upper low in the Four Corners to start the period on Friday will move into the central Rockies on Saturday and into the central plains on Sunday. Northwest flow will then follow for early next week on the back side of the system as it lifts into the northern plains. Precipitation chances Friday through Sunday will be the primary forecast concern. Will start with southwest flow on Friday ahead of the main system. Embedded waves and a frontal boundary will combine for scattered showers and storms. Best moisture and instability look to stay just southeast of the area, with more of a dry southwest flow further north. If that holds, severe chances will be low due to limited instability, though wind may still be a concern with the high based storms. Cold front moves through Friday night through Saturday morning (the usual timing differences in the models), but by mid day Saturday should see a post frontal regime across the area with breezy northeast winds. Main upper low will move out of the Rockies Saturday afternoon or Saturday night, accompanied by good chances for rain/isolated thunderstorms. Severe storms not expected due to the cooler/stable conditions. However, some signals in the models for locally heavy rainfall, but exactly where the best chances will occur uncertain due to the model differences in track, strength and timing of the system. Precipitation chances may linger well into Sunday depending on how fast the system lifts out. A dry northwest flow will follow on Monday. Temperatures remain above normal on Friday with upper 80s to lower 90s. Quite a large range in temperatures in the models for Saturday through Monday, with the ECMWF slower/warmer overall compared to the wetter/cooler GFS solution. The blended forecast essentially yields temperatures near normal, with highs in the 70s to lower 80s and lows in the 40s and 50s. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 531 PM MDT Mon Sep 16 2024 KGLD...VFR conditions are expected through the period. Southerly to southwesterly winds gusting 25-35 kts are anticipated throughout the TAF period. After a brief decline to ~25 kts between 03-12Z, southerly winds quickly increase after sunrise with gusts up to 35 kts returning. Presently, scattered showers will be possible near/over the terminal in the 00z-02z timeframe. The primary hazard will be strong wind gusts, potentially severe, along with local blowing dust that could produce reductions in visibility. Should this occur, sub VFR cigs and vis would be likely. KMCK...VFR conditions are expected through the period. Southerly winds gusting up to 35kts are anticipated from taf issuance through majority of the period. A brief decrease to 25-30 kts is expected from ~02-16Z with southerly winds quickly increasing mid-morning with gusts up to 35kts through the afternoon tomorrow. Presently, showers/thunderstorms will be possible near/over the terminal in the 00z-02z timeframe with gusty winds the primary hazard. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...None. CO...None. NE...None. && SHORT TERM...99 LONG TERM...024 AVIATION...KMK
Hazardous weather outlook, Sep 16, 3:20 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 220 PM MDT Mon Sep 16 2024 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171200- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 220 PM MDT Mon Sep 16 2024 /320 PM CDT Mon Sep 16 2024/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... Near critical fire weather conditions are anticipated this afternoon generally along and west of Highway 25. A few strong to marginally severe thunderstorms are possible through 9 PM MDT for locations generally south of a line from Flagler, Colorado to Trenton, Nebraska. The primary hazard will be outflow wind gusts up to 60 mph. There is a threat for the outflow to produce blowing dust and potentially impactful reductions in visibility from Cheyenne county Colorado northeast through Wallace, Kit Carson, Sherman, Yuma and Cheyenne county Kansas through 7 PM MDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... Tuesday afternoon and evening, severe thunderstorms are possible with wind gusts up to 65 mph and maybe hail up to an inch in diameter. Locales along and west of highway 25 are favored. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. We would appreciate any reports of blowing dust via telephone and social media.
In the hours before
Local storm report, Sep 16, 7:50 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
650 PM MDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Gst Morland 39.35N 100.07W
09/16/2024 E60 MPH Graham KS Trained Spotter
Spotter estimated 50-60 mph winds at the
estimated report time.
&&
KMKSpecial weather statement, Sep 16, 8:12 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Goodland KS
812 PM CDT Mon Sep 16 2024
KSZ004-016-170145-
Norton KS-Graham KS-
812 PM CDT Mon Sep 16 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTON AND GRAHAM COUNTIES
THROUGH 845 PM CDT...
At 812 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Hendley to 7 miles
northeast of Hill City to 8 miles northeast of Voda. Movement was
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Norton, Hill City, and Edmond around 815 PM CDT.
Almena around 820 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3913 10000 3939 9994 3972 10000 4000 9997
4000 9962 3957 9963 3957 9960 3953 9960
3913 9961
TIME...MOT...LOC 0112Z 213DEG 32KT 4002 9991 3947 9978 3915 9995
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SipprellSpecial weather statement, Sep 16, 8:15 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Goodland KS
815 PM CDT Mon Sep 16 2024
KSZ029-170130-
Gove KS-
815 PM CDT Mon Sep 16 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GOVE COUNTY THROUGH
830 PM CDT...
At 815 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Collyer, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Gove
County.
This includes Interstate 70 in Kansas between mile markers 109 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This thunderstorm will produce strong winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3870 10030 3903 10029 3908 10015 3875 10015
TIME...MOT...LOC 0115Z 237DEG 32KT 3892 10011
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SipprellLocal storm report, Sep 16, 8:21 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
721 PM MDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Tstm Wnd Dmg 7 NNW Dresden 39.71N 100.47W
09/16/2024 Decatur KS 911 Call Center
Dispatch reported multiple power lines down
along K Lane between 1400th-1500th road.
Time is radar estimated. Report called in at
6:31 PM MT.
&&
KMKSpecial weather statement, Sep 16, 8:29 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Goodland KS
829 PM CDT Mon Sep 16 2024
KSZ016-029-170215-
Gove KS-Graham KS-
829 PM CDT Mon Sep 16 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GOVE AND
SOUTHWESTERN GRAHAM COUNTIES THROUGH 915 PM CDT...
At 829 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Pendennis, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Gove
and southwestern Graham Counties.
This includes Interstate 70 in Kansas between mile markers 108 and
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10012 3911 10015 3874 10015 3870 10029
3892 10046 3920 10002 3913 9997
TIME...MOT...LOC 0129Z 228DEG 38KT 3883 10029
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SipprellLocal storm report, Sep 16, 8:32 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
732 PM MDT Mon Sep 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Tstm Wnd Dmg 7 NNW Dresden 39.71N 100.47W
09/16/2024 Decatur KS 911 Call Center
Corrects previous tstm wnd dmg report from 7
NNW Dresden. Dispatch reported multiple
power poles, roughly 9 poles, down near the
base along K Lane between 1400th-1500th
road. Time is radar estimated. Report called
in at 6:31 PM MT.
&&
KMKThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:05 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 40 min |
| Sep 16, 7:13 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 24 min |
| Sep 16, 7:29 PM CDT | Special Weather Statement | GLD | Graham | 46 min |
| Sep 16, 8:12 PM CDT | Special Weather Statement | GLD | Graham, Norton | 33 min |
| Sep 16, 8:15 PM CDT | Special Weather Statement | GLD | Gove | 15 min |
| Sep 16, 8:29 PM CDT | Special Weather Statement | GLD | Gove | 46 min |
| Sep 16, 8:47 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 43 min |
| Sep 16, 9:25 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 34 min |
| Sep 17, 1:47 AM CDT | Areal Flood Warning | GLD | Gove | 10 hr |
| Sep 17, 6:56 PM CDT | Dust Storm Advisory | GLD | Sherman | 64 min |
| Sep 17, 6:57 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 63 min |
Nearby
Flash Flood Warnings in Kansas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.